# SDR ABXA9701873

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9755802
- Condition: Corrosion
- Location: Bs 440-460
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, RT SIDE STA 440-460.  REMOVED FRAME/CUSP FITTING FS 460, INSTALLED NEW FRAME/CUSP FITTING AT FS 460, AND REMOVED AND REPLACED CUSP SPLICE IAW SRM 51-1-20D AND 51-1-20.  REPAIRED ANGLE AND SHIM IAW ABX REA 853-20500.
